About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 754217, 16 pages
http://dx.doi.org/10.1155/2012/754217
Research Article

Approximation by the -Szász-Mirakjan Operators

Department of Mathematics, Eastern Mediterranean University, Gazimagusa, North Cyprus, Mersin 10, Turkey

Received 6 September 2012; Accepted 4 December 2012

Academic Editor: Behnam Hashemi

Copyright © 2012 N. I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lupaş, “A q-analogue of the Bernstein operator,” in Seminar on Numerical and Statistical Calculus, vol. 9, pp. 85–92, University of Cluj-Napoca, 1987.
  2. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997.
  3. A. II'inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar
  4. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Ostrovska, “On the limit q-Bernstein operator,” Mathematica Balkanica. New Series, vol. 18, no. 1-2, pp. 165–172, 2004.
  6. S. Ostrovska, “On the Lupaş q-analogue of the Bernstein operator,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 5, pp. 1615–1629, 2006. View at Publisher · View at Google Scholar
  7. S. Ostrovska, “Positive linear operators generated by analytic functions,” Proceedings of the Indian Academy of Science, vol. 117, no. 4, pp. 485–493, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. N. T. Goodman, H. Oruç, and G. M. Phillips, “Convexity and generalized Bernstein polynomials,” Proceedings of the Edinburgh Mathematical Society, vol. 42, no. 1, pp. 179–190, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. K. Boehme and R. E. Powell, “Positive linear operators generated by analytic functions,” SIAM Journal on Applied Mathematics, vol. 16, pp. 510–519, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. I. Mahmudov, “Korovkin-type theorems and applications,” Central European Journal of Mathematics, vol. 7, no. 2, pp. 348–356, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. V. S. Videnskii, “On some classes of q-parametric positive linear operators,” in Selected Topics in Complex Analysis, vol. 158 of Operator Theory: Advances and Applications, pp. 213–222, Birkhäuser, Basel, Switzerland, 2005. View at Publisher · View at Google Scholar
  12. T. Trif, “Meyer-König and Zeller operators based on the q-integers,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 29, no. 2, pp. 221–229, 2000.
  13. O. Doğru and O. Duman, “Statistical approximation of Meyer-König and Zeller operators based on q-integers,” Publicationes Mathematicae Debrecen, vol. 68, no. 1-2, pp. 199–214, 2006.
  14. W. Heping, “Properties of convergence for the q-Meyer-König and Zeller operators,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1360–1373, 2007. View at Publisher · View at Google Scholar
  15. A. Aral and O. Doğru, “Bleimann, Butzer, and Hahn operators based on the q-integers,” Journal of Inequalities and Applications, vol. 2007, Article ID 79410, 12 pages, 2007. View at Publisher · View at Google Scholar
  16. N. I. Mahmudov and P. Sabancıgil, “q-parametric Bleimann Butzer and Hahn operators,” Journal of Inequalities and Applications, vol. 2008, Article ID 816367, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. N. Mahmudov and P. Sabancigil, “A q-analogue of the Meyer-König and Zeller operators,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 1, pp. 39–51, 2012.
  18. A. Aral and V. Gupta, “The q-derivative and applications to q-Szász Mirakyan operators,” Calcolo, vol. 43, no. 3, pp. 151–170, 2006. View at Publisher · View at Google Scholar
  19. A. Aral, “A generalization of Szász-Mirakyan operators based on q-integers,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 1052–1062, 2008. View at Publisher · View at Google Scholar
  20. C. Radu, “On statistical approximation of a general class of positive linear operators extended in q-calculus,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2317–2325, 2009. View at Publisher · View at Google Scholar
  21. N. I. Mahmudov, “On q-parametric Szász-Mirakjan operators,” Mediterranean Journal of Mathematics, vol. 7, no. 3, pp. 297–311, 2010. View at Publisher · View at Google Scholar
  22. O. Agratini and C. Radu, “On q-Baskakov-Mastroianni operators,” Rocky Mountain Journal of Mathematics, vol. 42, no. 3, pp. 773–790, 2012. View at Publisher · View at Google Scholar
  23. N. I. Mahmudov, “Statistical approximation of Baskakov and Baskakov-Kantorovich operators based on the q-integers,” Central European Journal of Mathematics, vol. 8, no. 4, pp. 816–826, 2010. View at Publisher · View at Google Scholar
  24. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar
  25. T. Ernst, “The history of q-calculus and a new method,” U.U.D.M. Report 16, Departament of Mathematics, Uppsala University, Uppsala, Sweden, 2000.
  26. M. Becker, “Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces,” Indiana University Mathematics Journal, vol. 27, no. 1, pp. 127–142, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. V. Totik, “Uniform approximation by Szász-Mirakjan type operators,” Acta Mathematica Hungarica, vol. 41, no. 3-4, pp. 291–307, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. de la Cal and J. Cárcamo, “On uniform approximation by some classical Bernstein-type operators,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 625–638, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH